Articles written in Proceedings – Mathematical Sciences
Volume 105 Issue 4 November 1995 pp 371-380
For smooth projective varieties
Volume 118 Issue 1 February 2008 pp 43-79
The aim of this paper is to construct the parabolic version of the Donaldson-Uhlenbeck compactification for the moduli space of parabolic stable bundles on an algebraic surface with parabolic structures along a divisor with normal crossing singularities. We prove the non-emptiness of the moduli space of parabolic stable bundles of rank 2.
Volume 129 | Issue 5
Click here for Editorial Note on CAP Mode